# SDR ASAA2018032624049

- Difficulty date: March 26, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 36,332 hours, 10,931 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Fuel Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT REFUEL PANEL CENTER TANK READ ALL 8.  ACFT GROUNDED.  PERFORMED FIM 28-41 TASK 814. CHECKED GOOD.  NO FAULTS NOTED.  NO HISTORY IN 30 DAYS. OPS NORMAL. OK FOR SERVICE.
